# SDR ASAA2022122641318

- Difficulty date: December 26, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 58,878 hours, 17,517 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 78273000 FAULT CODE APPEARED ON #1 ENGINE. FAULT CODE 73- 30791 PS3 SIGNALS DISAGREE SHORT TERM FAULT. MUST BE CORRECTED IN 50 FLIGHT HOURS. GROUNDED - YES.  ACCOMPLISHED B737-800 FIM TASK 73-26, 806 STEP B(2). CLEARED PS3 LINE OF MOISTURE AND VERIFIED NO OBSTRUCTION OF WEEP HOLE. FAULT NO LONGER PRESENT. COMPLETED REPAIR CONFIRMATION, EEC TEST, TEST PASSED, NO FAULTS FOUND.
